MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: a facility contact name and phone number were not provided.H3, h6: manufacturer's preliminary analysis: the root cause for issue has not been determined yet.The investigation is ongoing.The root cause will be reported under res# 94948 upon completion of the investigation.Corrective/preventative actions for this system were completed via ui xp018/24/s.A supplemental mdr report will not be submitted for this event.
 
Event or Problem Description
Siemens healthineers discovered during field safety corrective action (fsca) xp018/24/s (res# 94948) that the securing segment of the fixation for the monitor ceiling suspension was inserted inversely before performing the update.The issue was resolved on-site by the siemens service engineer replacing and correctly installing the securing segment and the fixation screws according to xp018/24/s.No injury occurred due to the reported issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key21678883
Report Number3004977335-2025-00043
Device Sequence Number7739934
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown